Artículo

Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We present a characterization of states in generalized probabilistic models by appealing to a non-commutative version of geometric probability theory based on algebraic geometry techniques. Our theoretical framework allows for incorporation of invariant states in a natural way. © 2019 Mathematical Institute Slovak Academy of Sciences.

Registro:

Documento: Artículo
Título:States in generalized probabilistic models: An approach based in algebraic geometry
Autor:Massri, C.; Holik, F.; Plastino, A.
Filiación:Departamento de Matematicá, Universidad CAECE, Buenos Aires, Argentina
Instituto IMAS, CONICET, Buenos Aires, Argentina
Universidad Nacional de la Plata, Instituto de Física (IFLP-CCT-CONICET), C.C. 727, La Plata, 1900, Argentina
Palabras clave:algebraic geometry; invariant states; lattice theory; non-commutative measure theory; quantum probability; quantum states
Año:2019
Volumen:69
Número:1
Página de inicio:53
Página de fin:70
DOI: http://dx.doi.org/10.1515/ms-2017-0202
Título revista:Mathematica Slovaca
Título revista abreviado:Math. Slovaca
ISSN:01399918
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_01399918_v69_n1_p53_Massri

Referencias:

  • Atiyah, M.F., Macdonald, I.G., (1969) Introduction to Commutative Algebra, , Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont
  • Buhagiar, D., Chetcuti, E., Dvurecenskij, A., On Gleason's theorem without Gleason (2009) Found. Phys., 39 (6), pp. 550-558
  • Bratteli, O., Robinson, D.W., Operator algebras and quantum statistical mechanics 1 (1987) Texts and Monographs in Physics, , Springer-Verlag, New York, second edition
  • Bratteli, O., Robinson, D.W., Operator algebras and quantum statistical mechanics. 2 (1997) Texts and Monographs in Physics, , Springer-Verlag, Berlin, second edition
  • Boyd, S., Vandenberghe, L., (2004) Convex Optimization, , Cambridge University Press, Cambridge
  • Bengtsson, I., Zyczkowski, K., (2006) Geometry of Quantum States: An Introduction to Quantum Entanglement, , Cambridge University Press
  • Doring, A., Kochen-Specker theorem for von Neumann algebras (2005) Internat. J. Theoret. Phys., 44 (2), pp. 139-160
  • Dvurecenskij, A., Gleason theorem for signed measures with infinite values (1985) Math. Slovaca, 35, pp. 319-325
  • Dvurecenskij, A., Gleason's theorem and its applications (1993) Mathematics and Its Application, 60. , Springer
  • Fulton, W., Harris, J., Representation theory (1991) Grad. Texts in Math., 129. , Springer-Verlag, New York
  • Gleason, A.M., Measures on the closed subspaces of a Hilbert space (1957) J. Math. Mech., 6, pp. 885-893
  • Groemer, H., On the extension of additive functionals on classes of convex sets (1978) Pacific J. Math., 75 (2), pp. 397-410
  • Gudder, S.P., (1979) Stochastic Methods in Quantum Mechanics. Series in Probability and Applied Mathematics, , A. T. Bharucha ed
  • Haag, R., (1996) Local Quantum Physics. Texts and Monographs in Physics, , Springer-Verlag, Berlin, second edition
  • Hamhalter, J., Quantum measure theory (2003) Fundamental Theories of Physics, 134. , Kluwer Academic Publishers Group, Dordrecht
  • Hilbert, D., Mathematical problems (1902) Bull. Amer. Math. Soc., 8 (10), pp. 437-479
  • Halvorson, H., Müger, M., Algebraic quantum field theory (2006) Philosophy of Physics, pp. 731-922. , J. Butterfield, J. Earman, eds., Elsevier
  • Holik, F., Massri, C., Plastino, A., Geometric probability theory and Jaynes's methodology (2016) Int. J. Geom. Methods Mod. Phys., 13 (3)
  • Holik, F., Massri, C., Ciancaglini, N., Convex quantum logic (2012) Internat. J. Theoret. Phys., 51, pp. 1600-1620
  • Holik, F., Massri, C., Plastino, A., Zuberman, L., On the lattice structure of probability spaces in quantum mechanics (2013) Internat. J. Theoret. Phys., 5 (6), pp. 1836-1876
  • Holik, F., Plastino, A., Sáenz, M., Natural information measures for contextual probabilistic models (2016) Quantum Inf. Comput., 16 (1-2), pp. 0115-0133
  • Kalmbach, G., Orthomodular lattices (1983) London Math. Soc. Monogr. Ser. 18, , Academic Press, Inc. London
  • Kalmbach, G., Quantum measures and spaces (1998) Mathematics and Its Applications, 453. , Kluwer Academic Publishers, Dordrecht
  • Khrennikov, A., (2010) Ubiquitous Quantum Structure-From Psychology to Finance, , Springer
  • Klain, D.A., Rota, G.-C., (1997) Introduction to Geometric Probability. Lezioni Lincee, , Cambridge University Press, Cambridge
  • Lvovsky, A.I., Raymer, M.G., Continuous-variable optical quantum-state tomography (2009) Rev. Mod. Phys., 81, pp. 299-332
  • Massri, C., Holik, F., (2017) Methods of Algebraic Geometry Applied to the Study of Measures over Bounded Lattices, , arXiv:1705.11051v1
  • Murray, F.J., Von Neumann, J., On rings of operators (1936) Ann. of Math. (2), 37 (1), pp. 116-229
  • Murray, F.J., Von Neumann, J., On rings of operators II (1937) Trans. Amer. Math. Soc., 41 (2), pp. 208-248
  • Murray, F.J., Von Neumann, J., On rings of operators IV (1943) Ann. of Math. (2), 44, pp. 716-808
  • Navara, M., Rogalewicz, V., The pasting constructions for orthomodular posets (1991) Math. Nachr., 154 (1), pp. 157-168
  • Procesi, C., (2007) Lie Groups, , Universitext Springer, New York
  • Rédei, M., (1998) Quantum Logic in Algebraic Approach, , Kluwer Academic Publishers
  • Rota, G.-C., (1997) Introduction to Geometric Probability. Selected Lectures in Mathematics, , American Mathematical Society, Providence, RI
  • Rota, G.-C., Geometric probability (1998) Math. Intelligencer, 20 (4), pp. 11-16
  • Rédei, M., Summers, S.J., Quantum probability theory (2007) Stud. Hist. Philos. Sci. B Stud. Hist. Philos. Modern Phys., 38 (2), pp. 390-417
  • Sunder, V.S., (1987) An Invitation to von Neumann Algebras, , Universitext, Springer-Verlag, New York
  • Svozil, K., Contexts in quantum, classical and partition logic (2009) Handbook of Quantum Logic and Quantum Structures -Quantum Logic, pp. 551-586. , Elsevier/North-Holland, Amsterdam
  • Varadarajan, V., (1968) Geometry of Quantum Theory, 1-2. , Springer
  • Von Neumann, J., On rings of operators III (1940) Ann. of Math., pp. 94-161
  • Weibel, Ch.A., An introduction to homological algebra (1994) Cambridge Stud. Adv. Math., 38. , Cambridge University Press, Cambridge
  • Yngvason, J., The role of type III factors in quantum field theory (2005) Rep. Math. Phys., 55 (1), pp. 135-147
  • Yukalov, V., Sornette, D., Quantum probabilities as behavioral probabilities (2017) Entropy, 19

Citas:

---------- APA ----------
Massri, C., Holik, F. & Plastino, A. (2019) . States in generalized probabilistic models: An approach based in algebraic geometry. Mathematica Slovaca, 69(1), 53-70.
http://dx.doi.org/10.1515/ms-2017-0202
---------- CHICAGO ----------
Massri, C., Holik, F., Plastino, A. "States in generalized probabilistic models: An approach based in algebraic geometry" . Mathematica Slovaca 69, no. 1 (2019) : 53-70.
http://dx.doi.org/10.1515/ms-2017-0202
---------- MLA ----------
Massri, C., Holik, F., Plastino, A. "States in generalized probabilistic models: An approach based in algebraic geometry" . Mathematica Slovaca, vol. 69, no. 1, 2019, pp. 53-70.
http://dx.doi.org/10.1515/ms-2017-0202
---------- VANCOUVER ----------
Massri, C., Holik, F., Plastino, A. States in generalized probabilistic models: An approach based in algebraic geometry. Math. Slovaca. 2019;69(1):53-70.
http://dx.doi.org/10.1515/ms-2017-0202